
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Parallel fuzzy relation matrix factorization towards algebraic formulation, universal approximation and interpretability of MIMO hierarchical fuzzy systems
Changle Sun, Haitao Li
Fuzzy Sets and Systems (2022) Vol. 450, pp. 68-86
Closed Access | Times Cited: 16
Changle Sun, Haitao Li
Fuzzy Sets and Systems (2022) Vol. 450, pp. 68-86
Closed Access | Times Cited: 16
Showing 16 citing articles:
Construction of Interpretable Hierarchical Fuzzy Systems Subject to Incomplete Data
Changle Sun, Haitao Li, Jun‐e Feng
Fuzzy Sets and Systems (2025), pp. 109273-109273
Closed Access
Changle Sun, Haitao Li, Jun‐e Feng
Fuzzy Sets and Systems (2025), pp. 109273-109273
Closed Access
Design of zero-determinant alliances in repeated multi-player games
Ying Wang, Yuanhua Wang, Y. Guo, et al.
Information Sciences (2025), pp. 122070-122070
Closed Access
Ying Wang, Yuanhua Wang, Y. Guo, et al.
Information Sciences (2025), pp. 122070-122070
Closed Access
Construction of Universal Approximators for Multi-Input Single-Output Hierarchical Fuzzy Systems
Changle Sun, Haitao Li
IEEE Transactions on Fuzzy Systems (2023) Vol. 31, Iss. 12, pp. 4170-4179
Closed Access | Times Cited: 11
Changle Sun, Haitao Li
IEEE Transactions on Fuzzy Systems (2023) Vol. 31, Iss. 12, pp. 4170-4179
Closed Access | Times Cited: 11
A Radial Basis Scale Conjugate Gradient Deep Neural Network for the Monkeypox Transmission System
Zulqurnain Sabir, Salem Ben Saïd, Juan L. G. Guirao
Mathematics (2023) Vol. 11, Iss. 4, pp. 975-975
Open Access | Times Cited: 7
Zulqurnain Sabir, Salem Ben Saïd, Juan L. G. Guirao
Mathematics (2023) Vol. 11, Iss. 4, pp. 975-975
Open Access | Times Cited: 7
Zero-determinant strategies of multi-player multi-action repeated games with multiple memories
Yanfei Wang, Changxi Li, Jun‐e Feng
Systems & Control Letters (2024) Vol. 185, pp. 105727-105727
Closed Access | Times Cited: 2
Yanfei Wang, Changxi Li, Jun‐e Feng
Systems & Control Letters (2024) Vol. 185, pp. 105727-105727
Closed Access | Times Cited: 2
Algebraic Formulation and Application of Multi-Input Single-Output Hierarchical Fuzzy Systems With Correction Factors
Changle Sun, Haitao Li
IEEE Transactions on Fuzzy Systems (2022) Vol. 31, Iss. 6, pp. 2076-2085
Closed Access | Times Cited: 11
Changle Sun, Haitao Li
IEEE Transactions on Fuzzy Systems (2022) Vol. 31, Iss. 6, pp. 2076-2085
Closed Access | Times Cited: 11
STP-based verification and synthesis of state opacity for logical finite state machines
Weiwei Han, Yi Li, Zhipeng Zhang, et al.
Information Sciences (2023) Vol. 641, pp. 119130-119130
Closed Access | Times Cited: 5
Weiwei Han, Yi Li, Zhipeng Zhang, et al.
Information Sciences (2023) Vol. 641, pp. 119130-119130
Closed Access | Times Cited: 5
On the Ideal Convergent Sequences in Fuzzy Normed Space
Nifeen H. Altaweel, M. H. M. Rashid, Olayan Albalawi, et al.
Symmetry (2023) Vol. 15, Iss. 4, pp. 936-936
Open Access | Times Cited: 5
Nifeen H. Altaweel, M. H. M. Rashid, Olayan Albalawi, et al.
Symmetry (2023) Vol. 15, Iss. 4, pp. 936-936
Open Access | Times Cited: 5
Symmetric Matrices on Inverse Soft Expert Sets and Their Applications
Nandhagopal Sathiyaseelan, S. Vijayabalaji, José Carlos R. Alcantud
Symmetry (2023) Vol. 15, Iss. 2, pp. 313-313
Open Access | Times Cited: 4
Nandhagopal Sathiyaseelan, S. Vijayabalaji, José Carlos R. Alcantud
Symmetry (2023) Vol. 15, Iss. 2, pp. 313-313
Open Access | Times Cited: 4
A Detailed Study of Mathematical Rings in q-Rung Orthopair Fuzzy Framework
Asima Razzaque, Abdul Razaq, Ghaliah Alhamzi, et al.
Symmetry (2023) Vol. 15, Iss. 3, pp. 697-697
Open Access | Times Cited: 4
Asima Razzaque, Abdul Razaq, Ghaliah Alhamzi, et al.
Symmetry (2023) Vol. 15, Iss. 3, pp. 697-697
Open Access | Times Cited: 4
Classical and Fixed Point Approach to the Stability Analysis of a Bilateral Symmetric Additive Functional Equation in Fuzzy and Random Normed Spaces
P. Agilan, Mohammed M. A. Almazah, K. Julietraja, et al.
Mathematics (2023) Vol. 11, Iss. 3, pp. 681-681
Open Access | Times Cited: 3
P. Agilan, Mohammed M. A. Almazah, K. Julietraja, et al.
Mathematics (2023) Vol. 11, Iss. 3, pp. 681-681
Open Access | Times Cited: 3
A Three-Stage Nonparametric Kernel-Based Time Series Model Based on Fuzzy Data
Gholamreza Hesamian, Arne Johannssen, Nataliya Chukhrova
Mathematics (2023) Vol. 11, Iss. 13, pp. 2800-2800
Open Access | Times Cited: 3
Gholamreza Hesamian, Arne Johannssen, Nataliya Chukhrova
Mathematics (2023) Vol. 11, Iss. 13, pp. 2800-2800
Open Access | Times Cited: 3
The growth or decay estimates for nonlinear wave equations with damping and source terms
Peng Zeng, Dandan Li, Yuanfei Li
Mathematical Biosciences & Engineering (2023) Vol. 20, Iss. 8, pp. 13989-14004
Open Access | Times Cited: 2
Peng Zeng, Dandan Li, Yuanfei Li
Mathematical Biosciences & Engineering (2023) Vol. 20, Iss. 8, pp. 13989-14004
Open Access | Times Cited: 2
An Interpretable Deep-Stacked TSK Fuzzy Classifier for High-Dimensional Problems
Shitong Wang, Erhao Zhou, Yuchen Li
International Journal of Information Technologies and Systems Approach (2024) Vol. 17, Iss. 1, pp. 1-20
Open Access
Shitong Wang, Erhao Zhou, Yuchen Li
International Journal of Information Technologies and Systems Approach (2024) Vol. 17, Iss. 1, pp. 1-20
Open Access
Reference trajectory output tracking for Boolean control networks with controls in output
Zejiao Liu, Yu Wang, Yang Liu, et al.
Mathematical Modelling and Control (2023) Vol. 3, Iss. 3, pp. 256-266
Open Access | Times Cited: 1
Zejiao Liu, Yu Wang, Yang Liu, et al.
Mathematical Modelling and Control (2023) Vol. 3, Iss. 3, pp. 256-266
Open Access | Times Cited: 1
Solving interval type-2 fuzzy relation equations via semi-tensor product of interval matrices
Aidong Ge, Zhen Chang, Jun‐e Feng
Mathematical Modelling and Control (2023) Vol. 3, Iss. 4, pp. 331-344
Open Access
Aidong Ge, Zhen Chang, Jun‐e Feng
Mathematical Modelling and Control (2023) Vol. 3, Iss. 4, pp. 331-344
Open Access